# SDR DALA2017011200257

- Difficulty date: January 11, 2017
- Submitted: January 12, 2017
- Operation: Air carrier
- Aircraft: N913DL
- Make and model: Doug MD-88
- Aircraft serial: 49544
- Aircraft time: 76,266 hours, 58,323 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Condition: Gouged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGES ON RT ELEVATOR ANTIFLOAT TAB LOWER SKIN.  REPLACED IAW SRM 55-04 PAR 2.
